# SDR ASAA2025121563132

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS BEHIND BOTH WINGS WILL NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED BULBS FOR EMERGENCY EVAL LIGHTS PER B737-800 AMM 33-51-04-960-801.
